# SDR COMA0160262

- Difficulty date: February 18, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 11,773 hours, 11,098 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: 865D1007
- Part serial: 272
- Condition: Failed
- Location: Wing
- Part time: 11,785 hours, 11,107 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 20 DEGREES.  REPLACED THE FLAP PDU.
